# SDR SWAA2021122141224

- Difficulty date: November 6, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737
- Aircraft serial: 30591
- Aircraft time: 68,765 hours, 40,619 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FOUND FRAME CRACKED AT GALLEY DOOR PANEL CUT OUT ; / [01] REMOVED FRAME AT GALLEY DOOR PANEL CUT OUT.  REF. B737-7 SRM-51-40-02-0G-0.; [02] RECEIVED NEW FRAME P.O.#1728471. LOCATED IT AND DRILLED. AS PER B-737-7 SRM-51-40-05-0G.; [03] OK TO INSTALL NEW FRAME AT GALLEY DOOR; [04] INSTALLED NEW FRAME AT GALLEY DOOR UP TO 95%. REF. B737-7 SRM-51-40-02-0G-0; [05] COMPLETED NEW FRAME INSTALLATION AT FWD GALLEY DOOR AS PER SRM 51-40-02-0G-0; [06] C/W; [07] VERIFIED STEP 5 AND 6
